# SDR A6WA202209088326

- Difficulty date: September 8, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floor Panel
- Part number: 601R31668213
- Part serial: NSN
- Condition: Damaged
- Location: Panel #231alf
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIS-LOCATED HOLE ON FLOOR PANEL #231ALF FOR FORWARD GALLEY ATTACH THROUGH POINT. *****************AIRCRAFT REMOVED FROM SERVICE******************** REMOVED DAMAGED OUTER PLIES IN AREAS OF MIS-LOCATED HOLE. POTTED HOLE USING  MAGNABOND 92-1 AND APPLIED REPAIR PLIES ON UPPER AND LOWER SIDE OF FLOOR PANEL. RESTORED FASTENER HOLE TO PROPER LOCATION. APPLIED POTTING COMPOUND MAGNABOND 92-1 TO EDGE OF RESTORED HOLE LOCATION. RESTORED SURFACE TO A SMOOTH CONTOUR. ALL STEPS PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ225-01902 REV A DATED 10/05/2022. WORK ACCOMPLISHED ON AERSALE WO #003718 CARD #20097 CARD ID #1723406. CRS #4AER685B N460AW TT: 39,075:32 TC: 37,789
